# SDR CA090223014

- Difficulty date: February 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 10,161 hours
- Engine: Lyc IO360C1E6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 96366000
- Condition: Cracked
- Location: Engine
- Part time: 10,285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND DURING A ROUTINE 400 HOUR INSP.   REPLACEMENT PART ORDERED AND RECEIVED. CRACKED APPEARED TO BE NEW.  TUBING CRACKED AND SEPARATED. CRACK APPEARED ON LWR PORTION OF ENGINE MOUNT WITHIN 1.5 CM OF WELD.
